MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OKTAGON BL RC IMPLANT 4.1X10.0MM; DENTAL IMPLANT

HAGER & MEISINGER GMBH OKTAGON BL RC IMPLANT 4.1X10.0MM; DENTAL IMPLANT
Model Number 504110BLDUACE
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.(b)(4).
 
Event or Problem Description
Fistula was builded, implant has to be removed.

Brand Name
OKTAGON BL RC IMPLANT 4.1X10.0MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
MDR Report Key10318502
Report Number8010516-2019-00037
Device Sequence Number10935156
Product Code DZE
UDI-Device IdentifierE0HM220021
UDI-Public+E0HM220021/$A82642/14D20200831S
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number504110BLDUACE
Device Lot NumberA82642
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR